MathSciNet Relay Station
MathSciNet bibliographic data
MR204283 02.70
Martin, Donald A. On a question of G. E. Sacks. J. Symbolic Logic 31 1966 66–69.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement